# SDR SWAA2024011528019

- Difficulty date: December 5, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 FLAP TRACK FAIRING; AFT TAIL CONE HAS MISSING/LOOSE FASTENERS WITH ELONGATED HOLES<[01] LOCATED AND DRILLED #3 FLAP TRACK FAIRING; AFT TAIL CONE PER SRM 51-40-02;[02] LOCATED AND DRILLED #3 FLAP TRACK FAIRING; AFT TAIL CONE PER SRM 51-40-02 PANEL ISSUE ON TASK CARD # TTG8Q00Q3M3F & INSTALL ON TASK CARD #TTG8Q00PD6Y5;[03] INSP C/W
